MathSciNet Relay Station
MathSciNet bibliographic data
MR4823 (3,66f) 10.0X
Chung, Kai-Lai Note on a theorem on quadratic residues. Bull. Amer. Math. Soc. 47, (1941). 514–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement